Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 675781, 17 pages.
Numerical Solutions of Stochastic Differential Equations Driven by Poisson Random Measure with Non-Lipschitz Coefficients
The numerical methods in the current known literature require the stochastic differential equations (SDEs) driven by Poisson random measure satisfying the global Lipschitz condition and the linear growth condition. In this paper, Euler's method is introduced for SDEs driven by Poisson random measure with non-Lipschitz coefficients which cover more classes of such equations than before. The main aim is to investigate the convergence of the Euler method in probability to such equations with non-Lipschitz coefficients. Numerical example is given to demonstrate our results.
J. Appl. Math., Volume 2012 (2012), Article ID 675781, 17 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yu, Hui; Song, Minghui. Numerical Solutions of Stochastic Differential Equations Driven by Poisson Random Measure with Non-Lipschitz Coefficients. J. Appl. Math. 2012 (2012), Article ID 675781, 17 pages. doi:10.1155/2012/675781. https://projecteuclid.org/euclid.jam/1355495206